MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with one 7.0 x 60 mm biomimics 3d (bm3d) stent.It was used to treat a restenotic lesion in the superficial femoral artery (sfa) distal third in the left leg.An antegrade approach was used and the treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On the (b)(6) 2024, the site identified a restenosis of treated segment (target lesion).It was reported as definitely related to the device and the procedure.It required percutaneous intervention.The intervention on (b)(6) 2024 on the sfa distal third involved a drug coated balloon / drug eluting balloon (dcb/deb) and laser atherectomy.The intervention was reported as a target lesion/vessel revacularisation (tlr/tvr).It was reported as target lesion related.The outcome was reported as resolved/recovered.The device remains implanted.Veryan's date of awareness of this event was the (b)(6) 2024.
 
Event or Problem Description
It was further reported that the date of onset was updated to (b)(6) 2024.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20042409
Report Number3011632150-2024-00042
Device Sequence Number15443660
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220715(11)201214(10)0000063197
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Catalogue Number142122-03
Device Lot Number0000063197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight115 KG
Patient EthnicityNon Hispanic
Patient RaceAsian